# SDR ASAA2018090425973

- Difficulty date: August 20, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 39,659 hours, 12,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750123
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TRACK HAVE A MINOR CRACK ON RADIUS AT STA 727J AT ATTACH LOCATION STR 26. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO CARGO TRACK FROM STA 727H TO 767.
